| Catalog Number |
0043600 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that hemovac drain disconnected from the y site.
Event or Problem Description
It was reported that hemovac drain disconnected from the y site.
Additional Manufacturer Narrative
The reported event is inconclusive.Visual evaluation noted received 1 used closed wound suction evacuator.As the wound drain used for the reported event was not returned the reported event cannot be replicated.Therefore, the reported event is inconclusive.Instructions for use were reviewed for this investigation.The labelling was reviewed and found to be adequate.Dhr review is not required as no lot number was provided.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.